# SDR CALA0800240

- Difficulty date: February 28, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 24,470 hours, 8,692 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: 141A48209
- Condition: Lack Of Lube
- Location: Sliding Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDING WINDOW DID NOT UNLOCK AND OPEN WHEN EXTERNAL RELEASE HANDLE WAS PULLED.  LUBRICATED HANDLE AND OP'S CHECKED GOOD, IAW 737-800 MM 56-12-11, PAGE 516.
